I just started Tylenol 3 (300mg acetaminophen/30mg codeine) like two weeks ago. At first, one pill worked fine. Now, at this point, even two doesn't work. Well, when I say it doesn't "work", it just doesn't give me that euphoric feeling anymore. But it does help with pain. Could I seriously be addicted to this sh*t already?! I started out only taking one a day, maybe every couple days. Now I take 2 pills every single day. It's not a lot. I'm allowed up to 6 pills per day. I just don't know.
Bluegypsea, I know what you mean. Your body gets used to it very easily. I've been taking tramadol since November.. 50 mg every night. For a little bit I was up to 2 pills. When I get relief from other therapies I've tried to take less. When I'm in a lot of pain I take more...I don't get a euphoric feeling anymore.. It mostly just takes the edge off my pain... But I understand, it's a scary feeling to know that your body is building up a tolerance like that. But don't feel bad. If you are hurting and it helps... Take it.
Bluegypsea, Tiny and Lulabel would it suprise you if most of us couldn't say this same thing about one med or another? It is scary but hopefully it will continue to take the edge off. Thats what's most important. Take the least amount you need to for as long as possible. Silly advice, I know you know that...lol.
Bluegypsea, if the med relieves the pain but doesn't give you the euphoria, your body has adapted to the doseage level. I don't know if that's an addiction issue, or just a tolerance issue. Maybe some nurses on here can help out. Or maybe you could call& talk to the doc office. I'm allergic to the codeine (& more) so can't take meds like Ty3. If the goal is to keep the pain reduced to a tolerable level, a and you're allowed to take up to 6 a day, stay on the 2 until you notice it is no longer helping with the pain. If think the euphoria is a side effect that could potentially cause addiction; maybe that's why people get addicted to it. Talk to your doctor if you're concerned about it. Hugs love & prayers it's not as you fear! 🙂💕🙏🌸